Atıf Formatları
ON SUBINJECTIVITY DOMAINS OF PURE-INJECTIVE MODULES
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

Y. DURĞUN, "ON SUBINJECTIVITY DOMAINS OF PURE-INJECTIVE MODULES," ROCKY MOUNTAIN JOURNAL OF MATHEMATICS , vol.51, no.4, pp.1227-1238, 2021

DURĞUN, Y. 2021. ON SUBINJECTIVITY DOMAINS OF PURE-INJECTIVE MODULES. ROCKY MOUNTAIN JOURNAL OF MATHEMATICS , vol.51, no.4 , 1227-1238.

DURĞUN, Y., (2021). ON SUBINJECTIVITY DOMAINS OF PURE-INJECTIVE MODULES. ROCKY MOUNTAIN JOURNAL OF MATHEMATICS , vol.51, no.4, 1227-1238.

DURĞUN, YILMAZ. "ON SUBINJECTIVITY DOMAINS OF PURE-INJECTIVE MODULES," ROCKY MOUNTAIN JOURNAL OF MATHEMATICS , vol.51, no.4, 1227-1238, 2021

DURĞUN, YILMAZ. "ON SUBINJECTIVITY DOMAINS OF PURE-INJECTIVE MODULES." ROCKY MOUNTAIN JOURNAL OF MATHEMATICS , vol.51, no.4, pp.1227-1238, 2021

DURĞUN, Y. (2021) . "ON SUBINJECTIVITY DOMAINS OF PURE-INJECTIVE MODULES." ROCKY MOUNTAIN JOURNAL OF MATHEMATICS , vol.51, no.4, pp.1227-1238.

@article{article, author={YILMAZ DURĞUN}, title={ON SUBINJECTIVITY DOMAINS OF PURE-INJECTIVE MODULES}, journal={ROCKY MOUNTAIN JOURNAL OF MATHEMATICS}, year=2021, pages={1227-1238} }